[Skip to Content]
[Skip to Content Landing]
Article
March 30, 1935

DERMATITIS, DUE TO FACIAL CREAM, CAUSED BY METHYL HEPTINE CARBONATE

Author Affiliations

Oak Park, Ill.
From the Allergy Department of the Oak Park Hospital and Department of Medicine, Loyola University School of Medicine.

JAMA. 1935;104(13):1072. doi:10.1001/jama.1935.92760130003006b

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

Previous to the introduction of the patch test as a means for investigation, it was rather difficult to proceed toward a diagnosis of eczematous eruptions. However, since then, the field of testing for idiosyncrasy has been opened to unlimited possibilities and together with a thorough history sometimes leads to results that are gratifying to the physician and almost dramatic to the patient.

REPORT OF CASE  A woman complained of a severe dermatitis and angioneurotic edema of the face. The eyes were puffed and almost closed. The entire face and neck were covered with a marked erythema and a small papular eruption. The itching and discomfort were intense. She had previously had several such attacks, which would clear up in about five days following the application of local soothing lotions.On questioning it was discovered that all the attacks had occurred on Saturday nights, lasting usually until the following Tuesday. It was

First Page Preview View Large
First page PDF preview
First page PDF preview
×